# SDR UALA2012091305191

- Difficulty date: September 12, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 91,757 hours, 11,143 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fitting
- Condition: Leaking
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE CSD TOOK 3.5 QT TWO LOOSE NR 1 IDG PRESSURE FILL LINE FITTINGS BETWEEN IDG AND FILL PORT FOUND LEAKING.  SECURED FITTINGS.  ENGINE GROUND RUN & NO OPERATIONAL DISCREPANCIES OR LEAKS NOTED.
